Publisher: Academic Press

Related content
Volume 158, Number 2, November 1999

all issues

Favourites:Add to Favourites

Shape Derivative in the Wave Equation with Dirichlet Boundary Conditions
pp. 175-210(36)
Authors: Cagnol, J.; Zol├ęsio, J-P.

Favourites:Add to Favourites
Favourites:Add to Favourites

Homoclinic Solutions of Hamiltonian Systems with Symmetry
pp. 291-313(23)
Authors: Arioli, G.; Szulkin, A.

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more